Jump to content
Hell

Hell: I am very scared (mostly about insomnia)

Recommended Posts

Altostrata
On 11/28/2019 at 4:01 AM, Hell said:

One important thing I noticed is that whenever I am close to falling asleep (maybe when I'm asleep too) I inhale loudly which wakes me up. Maybe I stop breathing.

 

Is this the breathing problem you're talking about? When did this reaction start? That sounds like the startle reaction, very common when someone has withdrawal syndrome. Your nervous system is hyper-reacting to relaxation, it thinks you might be going unconscious, so it wakes you up.

 

 

This kind of paradoxical reaction also occurs when you're taking TOO MUCH of a drug to sleep. Did you increase to 5mg Zypreza? When did you do this?

 

How long were you taking 2.5mg this time around? Did it have any effect at all?

 

  • Like 1

Share this post


Link to post
Hell

@Altostrata

I think it happened from the beginning but it got worse with time and I start noticing it more.

 

2.5mg had a little bit of the effect. I took it for 9 days. 8th day (1st december) was not bad I woke up alot of times but I fell asleep with less issues. Still, intensity of waking up and breathing thing was getting worse with time. 2nd december was horrible and I couldn't fall asleep because the breathing issue was getting worse so I took 5mg on 3rd and 4th. I still wake up a lot and breathing issue is there when I'm falling asleep but I managed to sleep a little bit. I upped my dose because I was scared it is getting worse and I needed some sleep, and because psychiatrist think I should go with 5mg and then tapper.

I know I know. We shouldn't listen to them but she respected my wishes to stop all medications and was supportive of tappering.

 

I really wanted to stay on 2.5mg but breathing issue and waking up is getting worse with time so I thought it will be better on 5mg. Maybe it won't but I don't know what else to try. I am getting tired of trying to sleep.

 

Btw like I said before my bite changed during withdrawal, could it be that my airways get blocked while falling asleep for this reason? Like in sleep apnea?

Or it could be what you are saying. I could try relaxing music.

 

And one more thing, what if insomnia is also the result of taking zoloft? Is it better that I just reinstated zyprexa because it is sedative? I took zoloft for only a month but some people get insomnia from one pill. 

 

Everyone else thanks for the kind words and encouragement.

Share this post


Link to post

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy